Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Took postinor 2 after unprotected sex. Started abdominal cramp and light vaginal bleeding. Pregnant?

hi, so I ll just give you the facts of my situation. my last period was from the 28th Dec to Jan 2nd, I had unprotected sex on the 5th of Jan and took postinor 2 that day. I then had more unprotected sex on the 12th and again took postinor 2 tablets. in both scenarios the man did not ejaculate in me( I do know about pre- ejaculation ) since the I ve been having lower abdominal cramp like pain, not too much though and very very light vaginal bleeding ,twice... chances of being pregnant?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
According to your symptoms it looks more likely that you are experiencing the effects of hormonal disturbance rather than pregnancy, since you consumed the emergency contraceptive on two occasions, as it is always advisable to keep the usage of the pill as low as possible. You may get your examination done by a gynecologist and get a blood test done and a sonogram if needed. It is better to use a regular contraceptive. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor